# SDR R61A201511030859

- Difficulty date: November 3, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 21,460 hours, 17,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL START IN L2 AFT PASSENGER DOOR AT BEAM NR 5 DURING COMPLETION OF SB 170-520056.  MX COMPLIED WITH ETD 2015-170-101937 REPAIR OF AFT PAX DOOR.
